Does anyone know of a medication that would help with lack of energy, fatigue, and brain fog (aside from
Provigil)? My insurance doesn't want to authorize approval of Provigil for my symptoms. Any feedback
would be greatly appreciated. Thank you!
Rondi..I am in a similar situation such as yourself. I had been on Provigil for approximately a year and it helped me tremendously. I was able to look for employment again, seek out options for going bk to school, and I had much less social anxiety with friends, family, and the public. I also went on a much needed weight loss program and had lost 17 lbs. Then my insurance denied coverage and we are working on an appeal. I have heard that "Adderall" can help some people who were taking Provigil but you have to ask your doctor about that. I only hope this drug goes to a generic form one day so I can have it again. It had been a life saver for me and how I am starting to regress. Good luck! :)
Hello, my doctor gave me some samples of this, I was looking it up and saw the above post, continued to search and I found where someone on here said that PV's generic is Modafinil and there are other names Alertec and Modalert. I don't know if this will help you but it is worth checking into.
My insurance would not pay at first, my doctor had to fill out a form justifying it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.